Local existence of solution for the initial boundary value problem of fully nonlinear wave equation

Yoshihiro Shibata*, Yoshio Tsutsumi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)335-365
Number of pages31
JournalNonlinear Analysis
Issue number3
Publication statusPublished - 1987 Mar
Externally publishedYes


  • Local existence
  • fully nonlinear wave equations
  • initial boundary value problems

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this